Skip to Main content Skip to Navigation
New interface
Journal articles

On solving Linear Complementarity Problems by DC programming and DCA

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636739
Contributor : Hoai An Le Thi Connect in order to contact the contributor
Submitted on : Thursday, November 16, 2017 - 10:19:52 PM
Last modification on : Wednesday, March 2, 2022 - 9:42:12 AM

Intranet access

Identifiers

Citation

Hoai An Le Thi, Tao Pham Dinh. On solving Linear Complementarity Problems by DC programming and DCA. Computational Optimization and Applications, 2011, 50 (3), pp.507 - 524. ⟨10.1007/s10589-011-9398-y⟩. ⟨hal-01636739⟩

Share

Metrics

Record views

26